Alert archive / Ohio / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 69, NWS Charleston, WV

June 2, 2009Morgan County, Perry County, Ohio

NWS Charleston, WV issued this severe thunderstorm warning at Jun 2, 2009, 5:18 PM EDT for Morgan County, Perry County, Ohio. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2009, 5:18 PM EDT (21:18 UTC)
Expired
Jun 2, 2009, 6:00 PM EDT
In force
42 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Morgan County, OH, Perry County, OH

The radar

The Cincinnati radar (KILN), 149 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 5:30 PM EDTHAIL 1Corning, OHQUARTER SIZE HAIL IN CORNING. DESTROYED GARDEN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 3:18 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.3 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2009-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 581 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2009-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
581 J/kg
Mixed-layer CIN
-117 J/kg
Mixed-layer LCL
1261 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 022118
SVRRLX
OHC115-127-022200-
/O.NEW.KRLX.SV.W.0069.090602T2118Z-090602T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
518 PM EDT TUE JUN 2 2009

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MORGAN COUNTY IN SOUTHEAST OHIO...
  SOUTHEASTERN PERRY COUNTY IN SOUTHEAST OHIO...
  THIS INCLUDES THE CITIES OF...SHAWNEE...NEW LEXINGTON...

* UNTIL 600 PM EDT

* AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR SHAWNEE...AND
  MOVING EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  RENDVILLE AND CORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
TUESDAY EVENING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL
WEST VIRGINIA.

&&

LAT...LON 3976 8204 3955 8201 3956 8225 3974 8224
TIME...MOT...LOC 2117Z 271DEG 23KT 3965 8215

$$

21
2 follow-up statements
000 
WWUS51 KRLX 022142
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
542 PM EDT TUE JUN 2 2009

OHC115-127-022200-
/O.CON.KRLX.SV.W.0069.000000T0000Z-090602T2200Z/
PERRY OH-MORGAN OH-
542 PM EDT TUE JUN 2 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHWESTERN MORGAN AND SOUTHEASTERN PERRY COUNTIES...

AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR 
CORNING...OR 6 MILES NORTH OF GLOUSTER...MOVING EAST AT 20 MPH. 
OTHER STRONG TO POSSIBLY SEVERE THUNDERSTORMS WERE ALSO OCCURRING.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
TUESDAY EVENING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL
WEST VIRGINIA.

&&

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3976 8204 3955 8201 3956 8225 3974 8224
TIME...MOT...LOC 2142Z 269DEG 18KT 3959 8209

$$

05
000 
WWUS51 KRLX 022156
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
556 PM EDT TUE JUN 2 2009

OHC115-127-022207-
/O.EXP.KRLX.SV.W.0069.000000T0000Z-090602T2200Z/
PERRY OH-MORGAN OH-
556 PM EDT TUE JUN 2 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MORGAN AND
SOUTHEASTERN PERRY COUNTIES WILL EXPIRE AT 600 PM EDT...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER OTHER WEAKER
THUNDERSTORMS IN THE AREA MAY PRODUCE GUSTY WINDS AND PEA SIZE HAIL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
TUESDAY EVENING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL
WEST VIRGINIA.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3976 8204 3955 8201 3956 8225 3974 8224
TIME...MOT...LOC 2157Z 269DEG 18KT 3959 8199

$$

05

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 3:33 PM EDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jun 2, 3:33 PM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
333 PM EDT TUE JUN 2 2009

.SYNOPSIS...
FRONT PUSHES VERY SLOWLY SOUTHWARD THROUGH OUR REGION TONIGHT AND
WEDNESDAY...STALLING WEDNESDAY NIGHT AND THURSDAY AS A WAVE MOVES
ALONG THE FRONT. HIGH PRESSURE BUILDS IN FRIDAY.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
SHORT TERM MODELS ALL SHOW SOME MID LEVEL DEFORMATION AND VERY WEAK
UPPER LEVEL DIVERGENCE ACROSS NORTHERN PORTION OF FORECAST AREA
LATER THIS AFTERNOON.  AS A RESULT HAVE PUT IN LIKELY
SHOWERS/THUNDER THEN.  AFTER SUN LEAVES THIS EVENING ANY
PRECIPITATION SHOULD DIE.  PRECIPITATION COMING IN WITH FRONT AGAIN
WEDNESDAY.  GFS FASTEST WITH FRONT PUSHING SOUTH BUT LIKE A LITTLE
SLOWER PUSH SO HAVE GONE WITH HIGHER MIN TEMPS TONIGHT THEN MAV
SHOWING.  SLIGHT CHC SVR WEDNESDAY BUT FRONT LOCATION IN AFTERNOON
WILL DETERMINE WHERE THE STRONGER STORMS MAY DEVELOP.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
ALL MODELS POINT TO A VERY SLOW SOUTHWARD MOVING FRONT ACROSS THE
AREA WEDNESDAY INTO THURSDAY...AS A WAVE OF LOW PRESSURE RIDES ALONG
THE FRONT. GOOD DYNAMIC SUPPORT...MOISTURE INFLUX AND DECENT
INSTABILITY WILL BRING WIDESPREAD SHOWERS AND THUNDERSTORMS. THERE
IS SOME POTENTIAL FOR AT LEAST LOCALIZED WATER PROBLEMS...WHICH WILL
BE MONITORED CLOSELY FOR ANY FUTURE FLOOD WATCHES AND WARNINGS.

HIGH PRESSURE SLOWLY BUILDS IN FROM THE NORTHWEST THURSDAY NIGHT...
WITH SHOWERS DECREASING FROM THE NORTHWEST.

WENT WITH BIAS CORRECTED MODEL GUIDANCE ON TEMPERATURES... WITH A
COOLING TREND ON THURSDAY AND THURSDAY NIGHT BEHIND THE FRONT.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
BY FRIDAY THE FRONT WILL BE SOUTH OF THE AREA WITH A RIDGE BUILDING
INTO THE CWA THROUGH SATURDAY. ON SUNDAY AND MONDAY THE UNSETTLED
WEATHER MAKES A RETURN AS WE GET IN THE PERIPHERY OF THE WESTERLIES
RIDING OVER THE TOP OF THE RIDGE. STAYED CLOSED TO HPC
GUIDANCE THROUGH THIS PERIOD.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
VFR CONDITIONS WILL BE THE RULE THROUGH TONIGHT AS THERE IS LITTLE
LOW LEVEL MOISTURE TO CAUSE LOW CIGS.  SOME LIGHT FOG NEAR RIVER
VALLEYS LATE TONIGHT THROUGH DAWN.  THE NEXT CHANCE OF MVFR CIGS
WILL BE IN SE OHIO MID DAY WEDNESDAY AS THE FRONT PUSHES SOUTH.

AVIATION OUTLOOK /BEYOND 06Z WEDNESDAY/...
POSSIBLE IFR IN SHOWERS AND THUNDERSTORMS WEDNESDAY NIGHT
THROUGH THURSDAY NIGHT.

&&

.HYDROLOGY...
THUNDERSTORMS WEDNESDAY INTO THURSDAY WILL CONTAIN SOME
DOWNPOURS...WHICH COULD LEAD TO LOCALIZED FLOODING PROBLEMS...
INCLUDING PONDING ON STREETS...AND FILLING OF CULVERTS AND OTHER
POOR DRAINAGE AREAS.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...AAR/JMV/TJT
NEAR TERM...AAR
SHORT TERM...JMV/TJT
LONG TERM...JMV/TJT
AVIATION...AAR
HYDROLOGY...JMV
Hazardous weather outlook, Jun 2, 3:57 PM EDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
357 PM EDT TUE JUN 2 2009

KYZ101>103-105-OHZ083>087-WVZ005>008-013>018-027>030-032000-
GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-VINTON-MEIGS-GALLIA-
LAWRENCE OH-WAYNE-CABELL-MASON-JACKSON WV-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-CLAY-BRAXTON-GILMER-LEWIS-
357 PM EDT TUE JUN 2 2009

...SEVERE THUNDERSTORM WATCH 323 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE COLD FRONT WILL THEN SETTLE SOUTH THROUGH THE AREA WEDNESDAY
INTO THURSDAY NIGHT...WITH THUNDERSTORMS. DOWNPOURS WILL OCCUR
WITH SOME OF THE STORMS...WHICH COULD LEAD TO A FEW LOCALIZED
FLOODING PROBLEMS. IF A MORE ORGANIZED THREAT BECOMES APPARENT...A
FLASH FLOOD WATCH MAY EVENTUALLY BE NEEDED FOR THE MOST VULNERABLE
AREAS.

ALSO...SOME OF THE STORMS COULD STILL CONTAIN GUSTY WINDS AND
LARGE HAIL ON WEDNESDAY INTO WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ003-004-WVZ024>026-033>039-046-047-032000-
DICKENSON-BUCHANAN-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH-
FAYETTE-NICHOLAS-WEBSTER-UPSHUR-POCAHONTAS-RANDOLPH-
357 PM EDT TUE JUN 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND WEST
VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE COLD FRONT WILL THEN SETTLE SOUTH THROUGH THE AREA WEDNESDAY
INTO THURSDAY NIGHT...WITH THUNDERSTORMS. DOWNPOURS WILL OCCUR
WITH SOME OF THE STORMS...WHICH COULD LEAD TO A FEW LOCALIZED
FLOODING PROBLEMS. IF A MORE ORGANIZED THREAT BECOMES APPARENT...A
FLASH FLOOD WATCH MAY EVENTUALLY BE NEEDED FOR THE MOST VULNERABLE
AREAS.

ALSO...SOME OF THE STORMS COULD STILL CONTAIN GUSTY WINDS AND
LARGE HAIL ON WEDNESDAY INTO WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ066-067-075-076-WVZ009>011-019-020-032000-
PERRY-MORGAN-ATHENS-WASHINGTON-WOOD-PLEASANTS-TYLER-RITCHIE-
DODDRIDGE-
357 PM EDT TUE JUN 2 2009

...SEVERE THUNDERSTORM WATCH 323 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND WEST
VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE COLD FRONT WILL THEN SETTLE SOUTH THROUGH THE AREA WEDNESDAY
INTO THURSDAY NIGHT...WITH THUNDERSTORMS. DOWNPOURS WILL OCCUR
WITH SOME OF THE STORMS...WHICH COULD LEAD TO A FEW LOCALIZED
FLOODING PROBLEMS. IF A MORE ORGANIZED THREAT BECOMES APPARENT...A
FLASH FLOOD WATCH MAY EVENTUALLY BE NEEDED FOR THE MOST VULNERABLE
AREAS.

ALSO...SOME OF THE STORMS COULD STILL CONTAIN GUSTY WINDS AND
LARGE HAIL ON WEDNESDAY INTO WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WVZ031-032-040-032000-
HARRISON-TAYLOR-BARBOUR-
357 PM EDT TUE JUN 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE COLD FRONT WILL THEN SETTLE SOUTH THROUGH THE AREA WEDNESDAY
INTO THURSDAY NIGHT...WITH THUNDERSTORMS. DOWNPOURS WILL OCCUR
WITH SOME OF THE STORMS...WHICH COULD LEAD TO A FEW LOCALIZED
FLOODING PROBLEMS. IF A MORE ORGANIZED THREAT BECOMES APPARENT...A
FLASH FLOOD WATCH MAY EVENTUALLY BE NEEDED FOR THE MOST VULNERABLE
AREAS.

ALSO...SOME OF THE STORMS COULD STILL CONTAIN GUSTY WINDS AND
LARGE HAIL ON WEDNESDAY INTO WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 2, 4:10 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
410 PM EDT TUE JUN 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     HAIL             1 W BUFFALO             38.61N 82.00W
06/02/2009  E0.88 INCH       PUTNAM             WV   PUBLIC

            REPORTED BY PUBLIC NEAR PLINY.

&&

JHOVIS
Local storm report, Jun 2, 4:16 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
416 PM EDT TUE JUN 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     HAIL             1 S ASHTON              38.61N 82.16W
06/02/2009  E1.00 INCH       MASON              WV   PUBLIC

            REPORTED IN GLENWOOD

&&

JHOVIS
Special weather statement, Jun 2, 4:28 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
428 PM EDT TUE JUN 2 2009

KYZ105-WVZ005-022100-
LAWRENCE-WAYNE-
428 PM EDT TUE JUN 2 2009

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN LAWRENCE AND
SOUTHWESTERN WAYNE COUNTIES...

AT 427 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM LOCATED NEAR CHARLEY...MOVING EAST AT 20 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR GALLUP AROUND 445 PM...LOUISA AROUND 450
PM...CLIFFORD AROUND 455 PM AND GLENHAYES AROUND 500 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

26
Local storm report, Jun 2, 4:54 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
454 PM EDT TUE JUN 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     HAIL             THORNVILLE              39.90N 82.42W
06/02/2009  E0.88 INCH       PERRY              OH   PUBLIC

&&

JHOVIS
Local storm report, Jun 2, 4:59 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
459 PM EDT TUE JUN 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             2 SE GAGE               38.78N 82.37W
06/02/2009  E0.88 INCH       GALLIA             OH   PUBLIC

            NICKEL SIZE HAIL IN COMMUNITY OF PATRIOT

&&

NW
Local storm report, Jun 2, 5:16 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
516 PM EDT TUE JUN 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             4 S NEW LEXINGTON       39.66N 82.21W
06/02/2009  E0.50 INCH       PERRY              OH   TRAINED SPOTTER

            DIME-SIZED HAIL

&&

NWEBB

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 10:42 PM EDTSevere Thunderstorm WarningRLXPerry33 min
Jun 1, 10:48 PM EDTSevere Thunderstorm WarningRLXPerry72 min
Jun 2, 2:58 PM EDTSevere Thunderstorm WarningRLXGallia, Lawrence47 min
Jun 2, 3:44 PM EDTSevere Thunderstorm WarningRLXGallia, Lawrence46 min
Jun 2, 4:15 PM EDTSevere Thunderstorm WarningRLXPerry60 min
Jun 2, 4:34 PM EDTSevere Thunderstorm WarningRLXGallia, Jackson, Lawrence41 min
Jun 2, 5:06 PM EDTSevere Thunderstorm WarningRLXGallia, Meigs54 min
Jun 2, 5:07 PM EDTSevere Thunderstorm WarningRLXMorgan53 min
Jun 2, 5:45 PM EDTSevere Thunderstorm WarningRLXMorgan, Washington45 min
Jun 2, 5:47 PM EDTSevere Thunderstorm WarningRLXGallia, Lawrence43 min
Jun 2, 5:53 PM EDTSevere Thunderstorm WarningRLXAthens, Meigs, Vinton52 min
Jun 2, 5:57 PM EDTSevere Thunderstorm WarningRLXAthens, Washington48 min
Jun 2, 6:05 PM EDTSevere Thunderstorm WarningRLXVinton55 min
Jun 2, 6:10 PM EDTSevere Thunderstorm WarningRLXLawrence50 min
Jun 2, 6:18 PM EDTSevere Thunderstorm WarningRLXMorgan, Washington72 min
Jun 2, 6:27 PM EDTSevere Thunderstorm WarningRLXAthens48 min
Jun 2, 7:04 PM EDTSevere Thunderstorm WarningRLXGallia, Lawrence56 min
Jun 2, 7:14 PM EDTSevere Thunderstorm WarningRLXLawrence46 min
Jun 2, 7:50 PM EDTSevere Thunderstorm WarningRLXMeigs40 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.